Hi, I was being treated for an ear infection by a nurse pract and she thought the I had wax build up . She placed me on Avelox. Still blocked and in incredible pain onto ear antibiotics drops w/steroroids. These were just sitting in my ear. I went to an ENT he removed pus said I had a horrible infection did not know how I was up and about. He put me on a different antibiotic/steriod concetrate drops. 4 days later I could not hear at all. I went in and he drained more pus, cultured my ear, said that I had a fungus infection. He injected a lotimin cream in my ear. Now I really cannot hear and I am still miserable. Is this the only and right method for me? What is my next step ? I have 4 childeren and I can only hear from on ear and everything is magnified...... When is this stuff going to be gone from my ear and will I have to do this treatment again? I pray to hear from you soon..
update I have had my ear drained 2 more times now .On Lortimin fungus over the counter drops. Ent thinks this should clear this up but again 4 days into this I am starting to feel my ear full. What is up? Ent says he has never seen a patient w/a ear infection this many times... I am having a love affair w/having my ear drained... Any input? Really I took a family vacation came down with swimmers ear and now it is turning into a big annoying issue in my life. I just would like to clear this up. Please Please tell me your input.
After several ear drops of various kinds an ENT prescribed nystatin cream rather than drops for a fungal infection that I have had off and on for about a year. Although the cream is awkward to put into ear canal with a Q tip, then have to kind of press down on the ear to get it to go deeper in (ask your doctor regarding this maneuver), it seems to be working. Once I was able to get the cream to go deeper into the canal, the discomfort from the fungi is subsiding. This is the only thing that has worked for me. I researched nystatin online and it's considered to be a highly effective anti-fungus. In addition, there could be underlying causes of the infection in the body that are contributing to the problem. Ive read a lot about Candida and the many symptoms it can cause.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.